Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 638271, 15 pages
http://dx.doi.org/10.1155/2011/638271
Research Article

On Constants in Nonoscillation Criteria for Half-Linear Differential Equations

Department of Mathematics, Mendel University in Brno, Zemědělská 1, 613 00 Brno, Czech Republic

Received 15 June 2011; Accepted 22 August 2011

Academic Editor: Victor M. Perez Garcia

Copyright © 2011 Simona Fišnarová and Robert Mařík. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Došlý and P. Řehák, Half-Linear Differential Equations, vol. 202 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2005.
  2. O. Došlý and J. Řezníčková, “Oscillation and nonoscillation of perturbed half-linear Euler differential equations,” Publicationes Mathematicae Debrecen, vol. 71, no. 3-4, pp. 479–488, 2007. View at Google Scholar · View at Zentralblatt MATH
  3. O. Došlý, “Perturbations of the half-linear Euler-Weber type differential equation,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 426–440, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. Fišnarová and R. Mařík, “Half-linear ODE and modified Riccati equation: comparison theorems, integral characterization of principal solution,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 17, pp. 6427–6433, 2011. View at Publisher · View at Google Scholar
  5. Á. Elbert and A. Schneider, “Perturbations of the half-linear Euler differential equation,” Results in Mathematics, vol. 37, no. 1-2, pp. 56–83, 2000. View at Google Scholar · View at Zentralblatt MATH
  6. O. Došlý and M. Ünal, “Conditionally oscillatory half-linear differential equations,” Acta Mathematica Hungarica, vol. 120, no. 1-2, pp. 147–163, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. N. Kandelaki, A. Lomtatidze, and D. Ugulava, “On oscillation and nonoscillation of a second order half-linear equation,” Georgian Mathematical Journal, vol. 7, no. 2, pp. 329–346, 2000. View at Google Scholar · View at Zentralblatt MATH
  8. O. Došlý, “A remark on the linearization technique in half-linear oscillation theory,” Opuscula Mathematica, vol. 26, no. 2, pp. 305–315, 2006. View at Google Scholar · View at Zentralblatt MATH
  9. O. Došlý and S. Fišnarová, “Half-linear oscillation criteria: perturbation in term involving derivative,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 12, pp. 3756–3766, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. O. Došlý and M. Ünal, “Half-linear differential equations: linearization technique and its application,” Journal of Mathematical Analysis and Applications, vol. 335, no. 1, pp. 450–460, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH